On the Rings of Differential Operators
AL-Rafidain Journal of Computer Sciences and Mathematics,
2006, Volume 3, Issue 1, Pages 117-126
AbstractThe rings of differential operators have been studied by many mathematicians like Musson , Smith and Stafford . Jones in  and  introduced new ideas for such kind of rings and he found a new line.
In this work, we generalize many of the relations of Jones in the first part, and we found a new proof for some relations of Jones.
- Article View: 74
- PDF Download: 74